# SDR 2013FA0000222

- Difficulty date: April 2, 2013
- Submitted: April 5, 2013
- Operation: General aviation
- Aircraft: N99KE
- Make and model: Cirrus SR22
- Aircraft serial: 2303
- Engine: Cont IO550N
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Duct
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT EXHAUST SYS DEVELOPED CRACKS DURING A RECENT INSPECTION AT 825 HRS TT.  THE NEW STYLE EXHAUST KIT WAS INSTALLED.
